# SDR 95UAL737016

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT STRIP INOP AT ROW 13.  REPLACED EMERGENCY ESCAPE PATH LIGHT STRIP.  CHECKS OK.
